Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 5, Number 4

All articles in this issue are freely accessible.

Caractéristiques d’Euler-Poincaré, fonctions zêta locales et modifications analytiques
J. Denef and F. Loeser.
J. Amer. Math. Soc. 5 (1992), 705-720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1151541
The classification of critically preperiodic polynomials as dynamical systems
Ben Bielefeld, Yuval Fisher and John Hubbard.
J. Amer. Math. Soc. 5 (1992), 721-762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1149891
A generalization of theorems of Faltings and Thue-Siegel-Roth-Wirsing
Paul Vojta.
J. Amer. Math. Soc. 5 (1992), 763-804
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1151542
Subdivisions and local $h$-vectors
Richard P. Stanley.
J. Amer. Math. Soc. 5 (1992), 805-851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1157293
The cohomology rings of moduli spaces of bundles over Riemann surfaces
Frances Kirwan.
J. Amer. Math. Soc. 5 (1992), 853-906
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145826
Aperiodic tilings, positive scalar curvature, and amenability of spaces
Jonathan Block and Shmuel Weinberger.
J. Amer. Math. Soc. 5 (1992), 907-918
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145337
Characteristic classes and distortion of diffeomorphisms
Oliver Attie, Jonathan Block and Shmuel Weinberger.
J. Amer. Math. Soc. 5 (1992), 919-921
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145336
On three-dimensional Cauchy-Riemann manifolds
László Lempert.
J. Amer. Math. Soc. 5 (1992), 923-969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1157290
Remarks on computing irreducible characters
G. Lusztig.
J. Amer. Math. Soc. 5 (1992), 971-986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1157292
Erratum to: “The structure of rational and ruled symplectic $4$-manifolds”
Dusa McDuff.
J. Amer. Math. Soc. 5 (1992), 987-988
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1168961